| Catalog Number |
112082070 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that: "patient was extubated mid-case requiring emergent reintubation.Ventilator touch-screen failed to respond which prevented increasing flows, delaying ability to bmv.Subsequently unable to bmv, patient emergently reintubated but ett-to-circuit connector fell off.Very challenging to open new ett to obtain a new connector.During this time patient's spo2 dropped to 30-40s as unable to provide o2 with loss of connector." the patient was reported as fine post the procedure.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description